# SDR 07FDEA02814

- Difficulty date: August 9, 2007
- Submitted: August 9, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65585393
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AREA, STA 702 TO 705 AT STR 28R ABOUT RBL 8 INTERCOSTAL IS CORRODED IN LOWER FWD CORNER.  REMOVED STIFFENER AT STA 700 RBL 8, AND STA 720 RBL 8.  REMOVED INTERCOSTAL AT RBL 8 BTW STA 700-720.  FABRICATED NEW INTERCOSTAL AND INSTALLED.  INSTALLED STIFFENER AT RBL 8 STA 720.  INSTALLED STIFFENER AT STA 700, REF SRM 51-30-2.  THIS IS CLASSIFIED AS A MINOR REPAIR.
